# SDR SWAA2022062721089

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 59,188 hours, 31,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Broken
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT ROW LOWER EMERGENCY EXIT INDICATOR BROKEN / [01] R&R RH EMERGENCY EXIT INDICATOR PER AMM 33-51-01.
